Welcome to Cancer-Forums.net!   

Advertisments:



Useful Links:

American Cancer Society
National Cancer Institute
Cancer Definition

Primary Complex

Liver Cancer research, treatment and diagnosis discussion

Primary Complex

Postby thane » Wed Jun 29, 2016 8:32 am

Hi Dr.David Olson, i have a 3 yrs and 4 mos, old daughter and she was diagnosed with primary complex,her x-ray result was pneumonia both mid and lower lungs, she was given the skin test and after 2 days they measured it 8mm, the dr, gave her medication for 6 months which is the ff: pyrazinamide(to be taken for 2 months), rifampicin and isoniazid(for 6 months), she also have lymp nodes in her neck, she weight 13 kls, my worry dr,is the side effects of the medications, i read in some articles that rifampicin can cause liver damage, what precautions should i take, any other medications or maybe the findings was wrong is it possible?? and she had taken the medication 4 days now and she started coughing which she never had before medication is it the effect?? and by the way, eversince she's born as early as 3 days old she's an on and off in taking antibiotics, because of tonsilitis,and enlarge adenoids(which causes her to snore whenever sleeping) actually been thru a lot of pediatrician already,and now shock to learn that she have primary complex. sorry for asking a lot, im really worried  and shock until now knowing that my daughter was diagnosed with it.really confused!! pls enlightened. much appreciated!!
thane
 
Posts: 478
Joined: Sun Jul 08, 2012 11:11 pm

Primary Complex

Postby cearnach » Wed Jun 29, 2016 8:40 am

Hi Dr.David Olson, i have a 3 yrs and 4 mos, old daughter and she was diagnosed with primary complex,her x-ray result was pneumonia both mid and lower lungs, she was given the skin test and after 2 days they measured it 8mm, the dr, gave her medication for 6 months which is the ff: pyrazinamide(to be taken for 2 months), rifampicin and isoniazid(for 6 months), she also have lymp nodes in her neck, she weight 13 kls, my worry dr,is the side effects of the medications, i read in some articles that rifampicin can cause liver damage, what precautions should i take, any other medications or maybe the findings was wrong is it possible?? and she had taken the medication 4 days now and she started coughing which she never had before medication is it the effect?? and by the way, eversince she's born as early as 3 days old she's an on and off in taking antibiotics, because of tonsilitis,and enlarge adenoids(which causes her to snore whenever sleeping) actually been thru a lot of pediatrician already,and now shock to learn that she have primary complex. sorry for asking a lot, im really worried  and shock until now knowing that my daughter was diagnosed with it.really confused!! pls enlightened. much appreciated!!
cearnach
 
Posts: 359
Joined: Wed Oct 24, 2012 11:35 pm

Primary Complex

Postby Ataya » Wed Jun 29, 2016 3:59 pm

Hi, menchie,

I am not an expert in TB and its treatment, for I have had only one child in 30 years that I have been involved with in terms of treatment.

That being stated, rifampin is remarkably safe in children, often to the point where we don't even measure liver function tests in kids undergoing long term treatment.

I suspect the cough is unrelated to the medicine.  It could of course, be related to the TB.

I have no idea why a baby at three days old takes an antibiotic for tonsils.  Often I find, at least here in the USA, that antibiotics are given for very flimsy reasons.

Good luck, Dr. Olson
Ataya
 
Posts: 56
Joined: Sun Jan 19, 2014 4:28 pm


Return to Liver Cancer

 


  • Related topics
    Replies
    Views
    Last post